# SDR AUS20010873

- Difficulty date: June 12, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Cessna 172RG
- Engine: Lyc O360F1A6
- Propeller: Mcauly B2D34C220
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Pivot
- Part number: 244110010
- Condition: Faulty
- Location: Landing Gear Att
- Part time: 7,260 cycles
- Component: Landing Gear Att
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN LANDING GEAR PIVOTS FAILED PROVISIONS OF CESSNA SERVICEBULLETIN SEB 90-1 REVISION3.
